Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Mentally ill, no sleep, irritation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   I am feeling very low on daily activities since the past few days. Not getting proper sleep. Get up very frequently at night. Have problem in getting up early. Not able to concentrate and am getting irriatated very frequently. I am working in Insurance sales. I have a history of Asthma and allergy. On esiflo 100 and take levosetrizine for past 3 years. Please advice
Doctor :   Hi
Doctor :   I'm
Doctor :   Let me read your query
Doctor :   Ok
Doctor :   Since when are you having this problem?
Doctor :   Please give your Age, Gender, Location, Occupation, Marital status, Height, Weight and Waist circumference.
Doctor :   Are you with me?
User :   yes.
User :   34 years, male
User :   Married,
Doctor :   Ok
User :   166 cm and weight 73 kg
User :   waist 33 cm
Doctor :   Ok
User :   som eprob woth connection
Doctor :   Ok
Doctor :   I am sorry for the technical difficulties you face over the chat with me. I shall raise the problem and try to resolve it,
User :   no prob doctor
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   since last 1 week, but getting severe since past 3 days
Doctor :   Ok
Doctor :   Is your work very stressful?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor